# SDR USAA2009101992803

- Difficulty date: September 25, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758349
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - CRACK ON VERTICAL BEAM WEB AT BS 178, LBL 5.7, WL 180.  REPAIRED VERTICAL BEAM WEB AT BS 178, LBL 5.7, WL 180 IAW B737 SRM 53-10-08 REPAIR 12.
